Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The invariant substitutions under a substitution group


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 14 (1907), 19-21
DOI: https://doi.org/10.1090/S0002-9904-1907-01546-X
Correction: Bull. Amer. Math. Soc., Volume 14, Number 6 (1908), 297--297
MathSciNet review: 1558527
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01546-X

American Mathematical Society